Posterior reversible encephalopathy syndrome: a possible late interaction between cytotoxic agents and general anaesthesia

@article{Rangi2005PosteriorRE,
  title={Posterior reversible encephalopathy syndrome: a possible late interaction between cytotoxic agents and general anaesthesia},
  author={P. S. Rangi and W. J. Partridge and Edward Stewart Newlands and Adam D B Waldman},
  journal={Neuroradiology},
  year={2005},
  volume={47},
  pages={586-590}
}
A 49-year-old woman who had previously received treatment with cytotoxic drugs for metastatic gestational trophoblastic disease (GTD) presented with a witnessed tonic–clonic seizure, headache, confusion and blindness, 6 days after the uneventful administration of a general anaesthetic and 2 months after cessation of chemotherapy. Magnetic resonance imaging showed relatively symmetrical, subcortical, white matter abnormalities, predominantly affecting the occipital, posterior temporal and… CONTINUE READING

Citations

Publications citing this paper.
Showing 1-10 of 25 extracted citations

Chemotherapy and the pediatric brain

Molecular and cellular pediatrics • 2018

Acute neurological disorders following intraperitoneal administration of cisplatin.

International journal of gynaecology and obstetrics: the official organ of the International Federation of Gynaecology and Obstetrics • 2013
View 2 Excerpts

References

Publications referenced by this paper.
Showing 1-10 of 25 references

Quantitative assessment of diffusion abnormalities in posterior reversible encephalopathy syndrome

JM Provenzale, JR Petrella, +3 authors DP Barboriak
AJNR Am J Neuroradiol • 2001
View 1 Excerpt

Reversible intracerebral pathologic entities mediated by vascular autoregulatory dysfunction.

Radiographics : a review publication of the Radiological Society of North America, Inc • 1998
View 1 Excerpt

Similar Papers

Loading similar papers…